• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



medication

harriet2

serial poster
#1
just a quickie..im suffering with a nasty cold at the moment and at 6 this morning took some beechams flu plus. i thought as they contained paracetamol theyd be ok and not knock me out of ketosis but i now notice they contain sunset yellow colouring.

do you think this would?

i reverted back to ordinary paracetamol now just in case but i still feel cr*p lol

h xx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Doirin

Positivity is the key
#2
Hi Harriet2,
sorry you are not feeling well. Don't know much about the medication side but suggest you give your pharmacy a ring. Keep the hot drinks up and hopefully you will start to improve later. Take care, keep warm.
Doirin
 

harriet2

serial poster
#3
thanks doirin for your reply

h xxx (hopefully an early night will help)
 
#4
I wouldn't think colouring would matter but then again the smallest of things can, dont worry about it know just concentrate on getting better and staying with the programme, its got to be hard when your feeling rough, hope you feel better soon.
 

summergurl

♥3 Years Maintaining♥
#5
I can't see them making a difference to your weight loss but to be on the safe side why not give LT an email/call and ask what pain killers you are allowed to take?
 


Similar threads